Alert archive / Alabama / River Flood Warnings in 2008
River Flood Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Aug 25, 2008, 9:08 AM CDT for Mobile County, Alabama. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2008, 9:08 AM CDT (14:08 UTC)
- Expired
- Aug 26, 2008, 12:38 AM CDT
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Mobile County, AL
The radar
The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Sara at Saraland (SARA1).
- Action stage
- 3 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 251408 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 908 AM CDT MON AUG 25 2008 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. .HEAVY RAINFALL HAS FALLEN OVER THE AREA AND HAS CAUSED RISES ON THE BAYOU SARA. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC097-252245- /O.NEW.KMOB.FL.W.0022.080825T1408Z-080825T2245Z/ /SARA1.1.ER.080825T1300Z.080825T1600Z.080825T1645Z.NO/ 908 AM CDT MON AUG 25 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BAYOU SARA AT SARALAND * FROM THIS MORNING UNTIL THIS AFTERNOON * AT 8AM MONDAY THE STAGE WAS...4.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 4.6 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 4.6 FEET...FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE RAILROAD WHEN THE LEVEL NEARS 5 FEET. $$
1 follow-up statement
000 WGUS44 KMOB 251938 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 238 PM CDT MON AUG 25 2008 ...OBSERVED FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN ALABAMA... ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN ALABAMA... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC097-260538- /O.EXT.KMOB.FL.W.0022.000000T0000Z-080826T0538Z/ /SARA1.2.ER.080825T1300Z.080825T2100Z.080825T2338Z.NO/ 238 PM CDT MON AUG 25 2008 ...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY......FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE BAYOU SARA AT SARALAND * UNTIL LATE TONIGHT * AT 02PM MONDAY THE STAGE WAS...5.1 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 4.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 5.7 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 5.0 FEET...STREET FLOODING BECOMES WIDESPREAD EAST OF THE RAILROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Aug 25, 6:00 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 25, 6:00 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON AUG 25 2008
.SHORT TERM TODAY AND TONIGHT...THE CENTER OF TROPICAL DEPRESSION
FAY LOCATED ABOUT 40 MILES SOUTHEAST OF JACKSON MISSISSIPPI WILL
GRADUALLY MOVE NORTHEAST THROUGH TONIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL OCCUR TODAY TO THE EAST OF THE CENTER (ACROSS OUR
ENTIRE CWA). CELL MOTION IN FAYS EASTERN RAIN BANDS OVER NORTHWEST
FLORIDA AND SOUTH CENTRAL AND SOUTHWEST ALABAMA WILL BE TO THE
NORTH...WHERE AN ISOLATED TORNADO THREAT WILL OCCUR WITH THE
STRONGER PULSING STORMS. TORNADO WATCH REMAINS IN EFFECT UNTIL 900
PM FOR OUR AL AND FL ZONES WHERE 0-1KM HELICITY VALUES BETWEEN 75
AND 150 M2/S2 AND SURFACE BASED CAPES BETWEEN 500 AND 1500 J/KG
EXISTS. TRAINING OF SHOWERS AND THUNDERSTORMS WILL RESULT IN
LOCALIZED FLOODING. IN ADDITION...TIDES WILL CONTINUE TO RUN ABOUT 2
TO 3 FEET ABOVE NORMAL TODAY DUE TO A STRONG SOUTH WIND...RESULTING
IN SOME MINOR COASTAL FLOODING. HIGH BREAKERS AT THE BEACHES WILL
ALSO CREATE A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT ALONG THE
SURF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...AND
MINOR BEACH EROSION. /22
&&
.LONG TERM TUESDAY THROUGH MONDAY...T.D. FAY WILL CONTINUE TO
SLOWLY MOVE NORTHEAST THROUGH MID WEEK. WILL KEEP AT LEAST LIKELY
POPS IN THE FORECAST THROUGH TUESDAY...TAPERING OFF TO SCATTERED ON
WEDNESDAY. THE REMAINDER OF THE FORECAST WILL MOSTLY BE DRY TO
ISOLATED COVERAGE. TEMPS WILL CONTINUE TO RUN NEAR NORMAL THROUGH
THE EXTENDED...BUT CLEARER SKIES WEDNESDAY NIGHT AND THURSDAY NIGHT
COULD ALLOW INLAND LOWS TO DIP ABOUT 3 TO 4 DEGREES BELOW NORMAL. /22
&&
.MARINE...THE BROAD CENTER OF TROPICAL DEPRESSION FAY REMAINS NEARLY
STATIONARY OVER SOUTH CENTRAL MISSISSIPPI. FAY WILL CONTINUE TO BRING
A STRONG SOUTHERLY WIND FLOW OF 20 TO 30 KNOTS TO THE COASTAL WATERS
THROUGH AT LEAST TUESDAY. WINDS AND SEAS WILL BE HIGHER IN AND NEAR
BANDS OF SHOWERS AND THUNDERSTORMS...WITH ISOLATED TORNADOES POSSIBLE
THIS MORNING. SEAS WILL CONTINUE TO BUILD TO 6 TO 9 FEET...AND TIDES
WILL RUN ABOUT 2 TO 3 FEET ABOVE NORMAL TODAY. /22
&&
.AVIATION 12Z TAF ISSUANCE...THE CENTER OF TROPICAL DEPRESSION FAY
LOCATED ABOUT 40 MILES SOUTHEAST OF JACKSON MISSISSIPPI WILL
GRADUALLY MOVE NORTHEAST THROUGH TONIGHT. THIS WILL RESULT IN MOSTLY
IFR CONDITIONS FOR CEILINGS THROUGH THE PERIOD...WITH PERIODS OF
MODERATE TO HEAVY RAIN. A SOUTHERLY WIND OF 15 TO 20 KNOTS WILL
PERSIST THROUGHOUT THE DAY...WITH OCCASIONAL GUSTY CROSS WINDS AT
SOME AIRPORT RUNWAYS...A LOW LEVEL WIND SHEAR. /22
&&
.FIRE WEATHER...TD FAY WILL CONTINUE TO SLOWLY WEAKEN AS IT MEANDERS
AROUND OVER SOUTHERN MISSISSIPPI INTO TUESDAY. RESULT IS STRONG
SOUTH TO SOUTHWESTERLY LOW LEVEL FLOW CREATING HIGH DISPERSIONS INTO
MONDAY NIGHT. BAND OF RAIN ARE EXPECTED TO SETUP OVER THE
AREA...BRINGING SOME AREAS HIGH AMOUNTS OF RAIN...WHILE OTHERS MAY
SEE VERY LITTLE. MID WEEK ON...EVERYTHING IS SHAPING UP TO RETURN TO
NORMAL. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 84 73 86 73 / 100 70 70 30
PENSACOLA 84 75 85 74 / 100 70 70 40
DESTIN 83 77 84 76 / 100 70 70 40
EVERGREEN 83 71 84 71 / 100 70 70 30
WAYNESBORO 83 70 87 69 / 100 60 50 30
CAMDEN 83 70 84 71 / 100 80 70 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING
ZONES: MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Aug 25, 6:20 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 620 AM CDT MON AUG 25 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 620 AM CDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ...ISOLATED TORNADOES POSSIBLE TODAY... ...HEAVY RAIN THREAT CONTINUES... ...COASTAL FLOODING POSSIBLE MOBILE BAY REGION THIS MORNING... ...HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES... A STRONG FEEDER BAND ASSOCIATED WITH TROPICAL DEPRESSION FAY WILL CONTINUE TO SPREAD SHOWERS AND THUNDERSTORMS ACROSS MUCH OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH MOST OF THE DAY TODAY...ESPECIALLY THIS MORNING. THE ENTIRE BAND OF SHOWERS AND STORMS WILL BE MOVING EAST AT 10 TO 15 MPH ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE...BUT HAS ALREADY MOVED EAST OF INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI. INDIVIDUAL STRONG STORMS WITHIN THE FEEDER BAND WILL BE MOVING NORTH AT 30 TO 35 MPH. ANY OF THE STRONGER STORMS WILL WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH...AS WELL AS SHORT LIVED TORNADOES. A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 900 AM THIS MORNING. HEAVY RAINFALL IS ALSO LIKELY TODAY. PARTS OF MOBILE AND BALDWIN COUNTIES RECEIVED UP TO 3 INCHES OF RAINFALL BETWEEN MIDNIGHT AND 500 AM THIS MORNING...AND AN ADDITIONAL 2 TO 4 INCHES IS POSSIBLE ACROSS THOSE SAME AREAS...WHERE A FLASH FLOOD WARNING IS IN EFFECT. MUCH OF THE REMAINDER OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE WILL LIKELY RECEIVE 2 TO 4 INCHES OF RAINFALL TODAY. RAINFALL ACROSS SOUTHEAST MISSISSIPPI WILL GENERALLY BE AROUND 1 INCH TODAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...AND ADDITIONAL FLASH FLOOD WARNINGS WILL BE POSSIBLE. TIDES ARE RUNNING 3 TO 4 FEET ABOVE NORMAL THIS MORNING ALONG COASTAL SECTIONS OF MOBILE BAY...AND COASTAL FLOODING IS OCCURRING. THE HIGHWAY 90/98 CAUSEWAY IS REPORTED TO BE UNDER WATER. SOME FLOODING HAS ALSO BEEN REPORTED ALONG THE TIDAL CREEKS OFF NORTHERN MOBILE BAY...INCLUDING BAYOU SARA. OFFSHORE...MARINERS WILL EXPERIENCE HAZARDOUS CONDITIONS WITH WINDS 20 TO 30 KNOTS AND HIGH SEAS...UP TO 8 FEET. DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG AREA GULF BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK OF DANGEROUS RIP CURRENTS CONTINUES FOR AREA BEACHES ON TUESDAY. THE LATEST GUIDANCE SUGGESTS THAT FAYS REMNANT LOW WILL DRIFT TOWARD THE NORTHEAST ON TUESDAY...WHICH WILL SHIFT THE THREAT FOR HEAVY RAIN ON THE EAST SIDE OF THE CIRCULATION FURTHER EAST ACROSS CENTRAL ALABAMA ON TUESDAY...THEN CONTINUE TO LIFT NORTHEAST AWAY FROM THE REGION DURING THE MIDDLE AND LATE PART OF THE WEEK. WITH THIS...THE HEAVY RAINFALL ASSOCIATED WITH FAY WILL FINALLY END ACROSS THE BY WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY DUE TO THE THREAT OF ISOLATED TORNADOES AND HEAVY RAINFALL.
In the hours before
Local storm report, Aug 25, 7:36 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
736 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG HIGHLAND HOME 31.95N 86.31W
08/25/2008 CRENSHAW AL EMERGENCY MNGR
TREES DOWN
&&
GARYBSpecial weather statement, Aug 25, 8:14 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 814 AM CDT MON AUG 25 2008 ALZ061>064-251400- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 814 AM CDT MON AUG 25 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE COUNTIES... AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR HURRICANE TO NEAR FORT MORGAN...MOVING EAST AT 36 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... WHITEHOUSE FORKS...MALBIS...BAY MINETTE...TURKEY BRANCH...CARNEY... SILVERHILL AND ROBERTSDALE THROUGH 900 AM CDT. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:39 PM CDT | Special Marine Warning | MOB | 111 min | |
| Aug 24, 11:58 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Aug 25, 12:38 AM CDT | Special Marine Warning | MOB | 112 min | |
| Aug 25, 1:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 45 min |
| Aug 25, 1:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Monroe | 56 min |
| Aug 25, 1:59 AM CDT | Tornado Warning | MOB | Baldwin | 46 min |
| Aug 25, 2:27 AM CDT | Tornado Warning | MOB | Baldwin | 18 min |
| Aug 25, 2:40 AM CDT | Special Marine Warning | MOB | 110 min | |
| Aug 25, 3:02 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Monroe | 20 min |
| Aug 25, 3:43 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 14 min |
| Aug 25, 4:10 AM CDT | Tornado Warning | MOB | Monroe | 50 min |
| Aug 25, 4:28 AM CDT | Tornado Warning | MOB | Covington | 47 min |
| Aug 25, 4:31 AM CDT | Special Marine Warning | MOB | 104 min | |
| Aug 25, 4:58 AM CDT | Tornado Warning | MOB | Covington | 47 min |
| Aug 25, 5:07 AM CDT | Coastal Flood Warning | MOB | 12 hr | |
| Aug 25, 5:20 AM CDT | Tornado Warning | MOB | Washington | 40 min |
| Aug 25, 5:23 AM CDT | Tornado Warning | MOB | Covington | 52 min |
| Aug 25, 5:34 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Aug 25, 5:40 AM CDT | Tornado Warning | MOB | Covington | 50 min |
| Aug 25, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 63 min |
| Aug 25, 6:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 25, 6:17 AM CDT | Special Marine Warning | MOB | 118 min | |
| Aug 25, 6:28 AM CDT | Tornado Warning | MOB | Covington | 32 min |
| Aug 25, 6:32 AM CDT | Tornado Warning | MOB | Crenshaw | 43 min |
| Aug 25, 6:39 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 51 min |
| Aug 25, 6:46 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Aug 25, 7:24 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Aug 25, 7:31 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 44 min |
| Aug 25, 8:06 AM CDT | Special Marine Warning | MOB | 114 min | |
| Aug 25, 8:23 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Aug 25, 9:49 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Aug 25, 10:04 AM CDT | Special Marine Warning | MOB | 86 min | |
| Aug 25, 10:30 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 45 min |
| Aug 25, 11:27 AM CDT | Special Marine Warning | MOB | 48 min | |
| Aug 25, 12:08 PM CDT | Coastal Flood Watch | MOB | 15 hr | |
| Aug 25, 12:21 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 39 min |
| Aug 25, 12:42 PM CDT | Tornado Warning | MOB | Covington, Crenshaw | 33 min |
| Aug 25, 1:12 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 23 min |
| Aug 25, 1:16 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 44 min |
| Aug 25, 1:18 PM CDT | Flash Flood Warning | MOB | Crenshaw | 3 hr |
| Aug 25, 5:11 PM CDT | Tornado Warning | MOB | Butler, Conecuh, Covington | 34 min |
| Aug 25, 5:42 PM CDT | Tornado Warning | MOB | Butler, Covington, Crenshaw | 25 min |
Nearby
River Flood Warnings in Alabama, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.